Losartan and ed

Common Questions and Answers about Losartan and ed

diovan

I got on Cozaar for my tx induced high BP specifically for this reason! I had read studies about Cozaar being beneficial for <span style = 'background-color: #dae8f4'>ed</span>, Fibrosis, <span style = 'background-color: #dae8f4'>and</span> depression...<span style = 'background-color: #dae8f4'>and</span> asked my GP to switch me from diuretic style BP drugs to the ARB class. I did notice benefits in ed function after a few weeks, and also definitely noticed a more positive mood. I am hoping there will also be an impact on my stage II fibrosis after my SVR, and will do a follow up Fibro-Sure test next year to check for any changes.
It should work. Mayo Clinic was involved in some of that testing and they used Diovan. the angiotensin drugs all work the same on fibrosis.
Hey ISR. I started bp treatment at 21 eith Benicar, my insurance stopped covering Benicar and I switched to Lisinopril, I then started having erection problems. At this point my doctor switched me to HCTZ and took me off the lisinopril, the erectile problems improved for a few days and then went back to the same I have NO MORNING ERECTIONS.
5 hydrochlorothiazide <span style = 'background-color: #dae8f4'>and</span> 100mg of <span style = 'background-color: #dae8f4'>losartan</span> potassium (Cozzar). It is said the contradict each other. I heard hydrochlorothiazide can cause ed while losartan potassium can actually improve it. I notice when I watch porn I get erection altough without stimulation I cannot no longer maintain it for few minutes. It goes flat very fast (under 1 minute) if I stop. Is that normal for everybody? Unfortunately I have to treat high blood pressure with LVH using meds in addition to lifestyle changes.
0 MG WAFARIN PER DAY 100 MG <span style = 'background-color: #dae8f4'>losartan</span> PER DAY 12.5 MG HYDROCHLORTHIAZIDE PER DAY 120 MG SOTALOL 2 TIMES PER DAY 20 MG LOVASTATIN PER DAY I have experienced ed for the first time since I have been taking the Sotalol and Warfarin. I plan to talk with my Doctor when I go back later in January, but would be interested other professional opinions.
I take losartan 100, Toprol 12.
Hi, First get all your drugs together and sit in front of your computer <span style = 'background-color: #dae8f4'>and</span> just check on the side effects for <span style = 'background-color: #dae8f4'>ed</span>, <span style = 'background-color: #dae8f4'>and</span> if some have effects for <span style = 'background-color: #dae8f4'>ed</span> try to get your doctor to get them changed over, to drugs to do the same thing but with less side effects from ed.
I tried to talk to my husbands P.A. about <span style = 'background-color: #dae8f4'>losartan</span> (Cozaar) <span style = 'background-color: #dae8f4'>and</span> she just kind of blew me off. If we actually got to see the Dr., he would probably discuss it with us but she doesn't even want to hear about it. Joe has esophageal varicies and Nadolol is what they think is best. I read a study that showed an increase in platelets and albumin levels and subjects with liver disease. I will be watching the news on this.
Theres two things you could try as a way of getting of your meds, one is to google natural ways to cure HBP, and the other is Cayenne, if you google cayennepepper, as it is one word, you can read how this equals out you blood pressure, <span style = 'background-color: #dae8f4'>and</span> it will help your <span style = 'background-color: #dae8f4'>ed</span>, I take it everyday as a way out of ed with other things, your find it will make you fill good, I take mine mix in tomato paste thined with olive oil, I take 3 small spoonfuls 3 times a dat washed down with water, just mix to a heat that
I received a stent and medications such as Effient, Metopopral, <span style = 'background-color: #dae8f4'>losartan</span>,325 aspirin <span style = 'background-color: #dae8f4'>and</span> Prevaststin. I woke up out of my sleep with an urgency like I did the first time I was having a heart attack and have not been able to sleep since. The chest pain has some what eased up and I don't want to run to the ER everytimebut this is so scarey to me. Help what should I do?
At any exertion, sweat would pour from his head <span style = 'background-color: #dae8f4'>and</span> the rest of his body <span style = 'background-color: #dae8f4'>and</span> he would continue sweating for a long time afterwards. Heartburn <span style = 'background-color: #dae8f4'>and</span> acid reflux, especially at night. Flushing in the face, without apparent reason. His doctor diagnosed him with depression. Against his grain, he agreed to try different anti-depressants but things kept getting worse. Apart from all of the other symptoms, he started having some episodes that his doctor described as panic attacks.
I am also using Cozaar for the BP specifically because it has been shown to potentially decrease fibrosis, <span style = 'background-color: #dae8f4'>and</span> have some effect on <span style = 'background-color: #dae8f4'>ed</span>, <span style = 'background-color: #dae8f4'>and</span> mood! Pretty interesting drug. You will see some recent threads on Cozaar (losartan), and its effect on fibrosis. By taking this particular class of BP drugs, you may be able to 'kill two birds with one stone', or three or four even!
When I went back to my doctor I found out that I had an 80% blockage of my LAD. I am on Plavix, metoprolol, <span style = 'background-color: #dae8f4'>losartan</span> <span style = 'background-color: #dae8f4'>and</span> simvastatin along with insulin for my sugar. I also have severe pain in my arms, hands, neck and head which is why I did not recognize the symptoms of the first heart attack. My question is if I will be okay without any further intervention with the 80% blockage as long as I am on the medicine? My doctor did not seem to want to place the stent in the LAD.
Amlodipine, Benazepril, Bumetanide, Carvedilol, Digoxin, Dipyridamole, Doxazosin, Enalapril, Hydralazine, Lisinopril, <span style = 'background-color: #dae8f4'>losartan</span>, Metoprolol <span style = 'background-color: #dae8f4'>and</span> Hydrochlorothiazide, Nifedipine, Procardia XL, Propafenone, Ramipril, Sotalol <span style = 'background-color: #dae8f4'>and</span> Verapamil. At any rate, he should discuss this with his doctor.
After the blockage was discovered thanks to a persistent PCP, <span style = 'background-color: #dae8f4'>and</span> the stent inserted, I had chest pain afterwards. Was re-catheterized, all the major arteries were given a clean bill of health, but was placed on a beta blocker. Terrible reaction to the first one, put on a second one, and finally my cardiologist took me off that one as well. Although I see some improvement, I still have chest "aches" on exertion.
It could possibly be slipping over the pubic bone <span style = 'background-color: #dae8f4'>and</span> into the inguinal canal just under the skin. Also, do the testicles go with the penis? <span style = 'background-color: #dae8f4'>and</span> lastly, are you serious or are you joking?
MedHelp Health Answers